# SDR DALA2025111108240

- Difficulty date: November 11, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 80,364 hours, 10,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 32JH, 33JH AND 34JH INOPERATIVE.   SECURED WIRE IAW AMM 33-51. OK FOR SERVICE. (7938147)
